Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 72, NWS Cheyenne, WY

June 23, 2014Albany County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 23, 2014, 6:57 PM MDT for Albany County, Wyoming. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2014, 6:57 PM MDT (00:57 UTC)
Expired
Jun 23, 2014, 7:45 PM MDT
In force
48 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Albany County, WY

The radar

The Cheyenne radar (KCYS), 54 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 4:06 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 433 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
433 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2064 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

879 
WUUS55 KCYS 240057
SVRCYS
WYC001-240145-
/O.NEW.KCYS.SV.W.0072.140624T0057Z-140624T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
657 PM MDT MON JUN 23 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALBANY COUNTY IN SOUTHEAST WYOMING...

* UNTIL 745 PM MDT

* AT 654 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIE
  SIDING...AND MOVING SOUTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  TIE SIDING...PUMPKIN VINE AND BUFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4112 10528 4100 10540 4100 10557 4113 10566
      4118 10552
TIME...MOT...LOC 0057Z 315DEG 9KT 4112 10553

HAIL...1.00IN
WIND...<50MPH

$$

HAMMER
2 follow-up statements
805 
WWUS55 KCYS 240119
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
719 PM MDT MON JUN 23 2014

WYC001-240145-
/O.CON.KCYS.SV.W.0072.000000T0000Z-140624T0145Z/
ALBANY WY-
719 PM MDT MON JUN 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ALBANY COUNTY UNTIL 745 PM MDT...

AT 716 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIE SIDING...
AND MOVING SOUTHEAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PUMPKIN VINE AND BUFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4100 10552 4111 10557 4115 10549 4112 10528
      4100 10540
TIME...MOT...LOC 0119Z 295DEG 10KT 4108 10546

HAIL...1.00IN
WIND...60MPH

$$

HAMMER
679 
WWUS55 KCYS 240145
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
745 PM MDT MON JUN 23 2014

WYC001-240155-
/O.EXP.KCYS.SV.W.0072.000000T0000Z-140624T0145Z/
ALBANY WY-
745 PM MDT MON JUN 23 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALBANY COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4100 10552 4111 10557 4115 10549 4112 10528
      4100 10540
TIME...MOT...LOC 0145Z 295DEG 10KT 4105 10537

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:31 PM MDT, 26 minutes earlier.

Area forecast discussion, Jun 23, 6:31 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
631 PM MDT MON JUN 23 2014

.SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY)
ISSUED AT 245 PM MDT MON JUN 23 2014

DEEPER CUMULUS HAVE STARTED TO DEVELOP OVER THE PAST HOUR IN THE
CONVERGENCE ALONG THE SOUTHERN LARAMIE RANGE...BUT SO FAR NOT A
WHOLE LOT OF UPSCALE GROWTH AS THESE CELLS HAVE MOVED INTO THE
PLAINS.  DEW POINTS ARE CURRENTLY IN THE UPPER 40S TO MID 50S TO THE
EAST OF THE LARAMIE RANGE.  THE MODELS CONTINUE TO INDICATE AN
ENVIRONMENT CONDUCIVE FOR SOME STRONG TO SEVERE STORMS IN AREAS NEAR
THE COLORADO BORDER THROUGH THIS EVENING.  SPC MESOANALYSIS SHOWS
MLCAPES OF 1000-1250 J/KG STRETCHING ALONG INTERSTATE 80 OVER THE
PLAINS COMBINED WITH 35-40 KT OF BULK SHEAR.  THE HRRR MODEL HAS A
LONE STORM MOVING EASTWARD ALONG THE COLORADO BORDER THROUGH THE
LATE AFTN.  SO VERY SIMILAR TO YESTERDAY...WE CONTINUE TO EXPECT A
MARGINAL SEVERE THREAT OVER LARAMIE COUNTY AND EXTENDING EASTWARD INTO
THE SOUTHERN PANHANDLE.  KEPT A SLIGHT CHANCE OF TSTMS GOING THROUGH
THE NIGHT WITH A WEAK SHORTWAVE MOVING OVERHEAD...WHICH IS CURRENTLY
ACROSS SOUTHWESTERN WY.

THE REMAINDER OF THE SHORT TERM WILL FEATURE GRADUALLY INCREASING
TEMPS AND INSTABILITY.  FLOW ALOFT IS STILL WEST TO NORTHWESTERLY ON
TUES WITH THE MID LEVEL RIDGE AXIS TO THE WEST OF THE CWA.  DEW POINTS
INCH UP SLIGHTLY...SO CAPE VALUES WILL INCREASE OVER TODAY WITH THE
GFS SHOWING AROUND 1500 J/KG ALONG INTERSTATE 80.  INSTABILITY DROPS
OFF TO 750 J/KG ACROSS CONVERSE/NIOBRARA COUNTIES AND INTO THE
NORTHERN NEBRASKA PANHANDLE.  BEST CHANCE OF SEVERE STORMS WILL LIKELY
BE OVER AREAS TO THE SOUTH OF A WHEATLAND TO SCOTTSBLUFF LINE.
TEMPS ON TUES WILL BE A COUPLE DEGREES WARMER THAN THIS AFTN.  THE
BEST POTENTIAL FOR MORE WIDESPREAD SEVERE STORMS IS STILL LOOKING LIKE
WED.  A SFC LOW DEVELOPS OVER NORTH-CENTRAL WY DURING THE AFTN AND
WITH PERSISTENT SOUTHEAST WINDS...ADDITIONAL MOISTURE ADVECTION HAS
OCCURRED OVER THE PLAINS.  DEW POINTS BY WED AFTN ARE INTO THE UPPER
50S AND LOW 60S ALMOST EVERYWHERE TO THE EAST OF THE LARAMIE RANGE
WITH CAPE VALUES OF 1500-2000.  ALTHOUGH FLOW ALOFT WILL BE WEAKER
THAN THE PRECEDING DAYS DUE TO THE PROXIMITY OF THE RIDGE
AXIS...THERE IS STILL AROUND 40 KT OF DEEP LAYER SHEAR.  ITS A BIT
EARLY TO PINPOINT THE AREA OVER THE PLAINS THAN HAS THE BEST
POTENTIAL FOR SEVERE STORMS...BUT IT WOULD SEEM TO BE OVER THE NORTHERN
HALF...WHICH IS CLOSEST TO A WEAK SHORTWAVE THAN MOVES INTO WESTERN
SOUTH DAKOTA DURING THE EVENING.

.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 225 PM MDT MON JUN 23 2014

MINOR MODEL DIFFERENCES NOTED IN THE MEDIUM RANGE PERIOD. WEAK UPPER
RIDGE OVER THE PLAINS YIELDS TO A BROADER UPPER TROUGH BY THE WEEKEND.
THE SOUTHWESTERLY FLOW ALOFT VEERS TO WESTERLY. SURFACE PATTERN WILL
BE FAIRLY WEAK WITH A RIDGE WEST OF THE MOUNTAINS AND TROUGH ACROSS
THE PLAINS. LOW LEVEL CONVERGENCE AND MOISTURE COMBINED WITH PASSING
WEAK DISTURBANCES WILL KEEP WIDELY SCATTERED SHOWERS AND TSTORMS
IN THE FORECAST THURSDAY THROUGH SATURDAY. SEVERE THREAT WILL BE
MINIMAL GIVEN WEAK SHEAR...BUT CANNOT RULE OUT ISOLATED STRONG
CONVECTION FOR THE PLAINS. UPPER TROUGH LIFTS NORTHEAST THROUGH
THE NORTHERN GREAT PLAINS AND UPPER MIDWEST SUNDAY AND MONDAY WITH
DRIER WEST-NORTHWEST FLOW PATTERN. TEMPERATURES WILL AVERAGE ABOVE
SEASONAL NORMALS WITH HIGHS IN THE 80S FOR LOWER ELEVATIONS WITH
60S AND 70S FOR THE HIGH COUNTRY. LOWS WILL BE IN THE 40S AND 50S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON)
ISSUED AT 626 PM MDT MON JUN 23 2014

MAIN AVIATION CONCERN THIS CYCLE WILL BE THE CONTINUED CHANCES OF
SHOWERS AND THUNDERSTORMS AT LEAST THROUGH 04Z AT AREA TERMINALS.
THUNDERSTORMS HAVE INITIALLY BEEN SKIRTING KLAR AND KCYS...BUT
SHOULD IMPACT THESE TWO AERODROMES BETWEEN 01-03Z. WILL KEEP VCTS
GOING AT OTHER SITES FOR THE NEXT FEW HOURS WITH THE EXCEPTION OF
KRWL WHERE CONDITIONS LOOK TOO DRY TO PRODUCE ANYTHING MORE THAN
VCSH. CONVECTION SHOULD WEAKEN AND EVENTUALLY DISSIPATE BY LATE
EVENING OR AROUND MIDNIGHT. WILL NEED TO LOOK CLOSELY AT FOG
POTENTIAL AGAIN AT KLAR LATER TONIGHT AS CONDITIONS LOOK VERY
SIMILAR TO THIS MORNING. OTHERWISE...ANOTHER ROUND OF ISOLATED
AFTERNOON AND EVENING CONVECTION IS EXPECTED AGAIN FOR TUESDAY.

&&

.FIRE WEATHER...
ISSUED AT 245 PM MDT MON JUN 23 2014

MINIMAL FIRE WEATHER CONCERNS THROUGH MIDWEEK. SCATTERED SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING
THROUGH THURSDAY. THE COVERAGE WILL BE HIGHEST AND THE BEST CHANCE
OF WETTING RAINS WILL EXIST TO THE EAST OF THE LARAMIE RANGE.
TEMPERATURES WILL BEGIN TO INCREASE ON WEDNESDAY AND THURSDAY SUCH
THAT MINIMUM AFTERNOON HUMIDITY VALUES WILL DROP TO AROUND 15
PERCENT WEST OF THE LARAMIE RANGE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...FINCH
LONG TERM...JAMSKI
AVIATION...HAHN
FIRE WEATHER...FINCH
Hazardous weather outlook, Jun 23, 4:23 PM MDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
423 PM MDT MON JUN 23 2014

NEZ019>021-054-055-WYZ106>108-115>119-242230-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
423 PM MDT MON JUN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND EVENING. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND
GUSTY WINDS THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL
CONTINUE TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-095-096-WYZ101>105-109>114-242230-
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
423 PM MDT MON JUN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTH CENTRAL WYOMING.

.DAY ONE...TONIGHT

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY
THIS AFTERNOON AND EVENING.  SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL
CONTINUE TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 23, 5:37 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
537 PM MDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             10 SW CHEYENNE          41.04N 104.93W
06/23/2014  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

MAZUR
Local storm report, Jun 23, 5:38 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
538 PM MDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             4 SE CHEYENNE           41.10N 104.74W
06/23/2014  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

MAZUR
Local storm report, Jun 23, 5:57 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
557 PM MDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             8 SE CHEYENNE           41.06N 104.68W
06/23/2014  E0.25 INCH       LARAMIE            WY   PUBLIC

            PEA SIZE HAIL COVERED THE GROUND

&&

MAZUR
Local storm report, Jun 23, 6:19 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             6 S LARAMIE             41.22N 105.58W
06/23/2014  E0.88 INCH       ALBANY             WY   TRAINED SPOTTER

&&

HAHN
Special weather statement, Jun 23, 6:30 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
630 PM MDT MON JUN 23 2014

WYZ118-119-240130-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
630 PM MDT MON JUN 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
730 PM MDT...

AT 627 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF CARPENTER...OR 18 MILES SOUTHEAST
OF CHEYENNE...MOVING EAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE AMOUNTS OF SMALL HAIL
WHICH COVERED THE GROUND.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CARPENTER...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 387 AND
399.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4100 10458 4111 10457 4121 10412 4100 10406
      4099 10424
TIME...MOT...LOC 0029Z 270DEG 10KT 4104 10447

HAMMER
Local storm report, Jun 23, 6:36 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
636 PM MDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     HAIL             8 SE LARAMIE            41.23N 105.47W
06/23/2014  E0.50 INCH       ALBANY             WY   PUBLIC

            PEA TO DIME SIZE

&&

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 6:14 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie46 min
Jun 23, 6:30 PM MDTSpecial Weather StatementCYSLaramie60 min
Jun 23, 7:03 PM MDTSevere Thunderstorm WarningCYSLaramie42 min
Jun 23, 7:50 PM MDTSpecial Weather StatementCYSLaramie40 min
Jun 23, 8:14 PM MDTSpecial Weather StatementCYSCarbon46 min
Jun 23, 8:19 PM MDTSpecial Weather StatementCYS41 min
Jun 24, 2:37 PM MDTSpecial Weather StatementCYSLaramie38 min
Jun 24, 3:09 PM MDTSpecial Weather StatementCYSLaramie51 min
Jun 24, 3:13 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 24, 3:47 PM MDTSpecial Weather StatementCYSPlatte43 min
Jun 24, 4:05 PM MDTSpecial Weather StatementCYSLaramie40 min
Jun 24, 4:14 PM MDTSevere Thunderstorm WarningCYSLaramie46 min
Jun 24, 4:55 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 24, 5:00 PM MDTSevere Thunderstorm WarningCYSLaramie45 min
Jun 24, 5:45 PM MDTSevere Thunderstorm WarningCYSLaramie27 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.